Rings and Algebras

[1] Weak Lie 2-bialgebras

Zhuo Chen Tsinghua University Mathieu Stienon Pennsylvania State University Ping Xu Pennsylvania State University

Quantum Algebra Rings and Algebras mathscidoc:1803.29001

Journal of Geometry and Physics, 68, 59-68, 2013.8
[ Download ] [ 2018-03-30 21:31:58 uploaded by zhuo_chen ] [ 34 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Equivariant L2-Euler characteristics of G-CW-complexes

Jang Hyun Jo Sogang University

Complex Variables and Complex Analysis Rings and Algebras mathscidoc:1803.43013

Arkiv for Matematik, 55, 2017
[ Download ] [ 2018-03-01 17:00:10 uploaded by arkivadmin ] [ 13 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] The behavior of depth functions of cover ideals of unimodular hypergraphs

Nguyen Thu Hang Thai Nguyen University Tran Nam Trung VAST

Rings and Algebras mathscidoc:1803.43010

Arkiv for Matematik, 55, 2017
[ Download ] [ 2018-03-01 15:47:43 uploaded by arkivadmin ] [ 22 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Local cohomology and the multi-graded regularity of FI^m-modules

Liping Li Hunan Normal University Eric Ramos U. Michigan

K-Theory and Homology Representation Theory Rings and Algebras mathscidoc:1711.20002

[ Download ] [ 2017-11-23 17:17:14 uploaded by LipingLi ] [ 93 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Bounds on homological invariants of VI-modules

Wee Liang Gan UC Riverside Liping Li Hunan Normal University

K-Theory and Homology Representation Theory Rings and Algebras mathscidoc:1711.20001

[ Download ] [ 2017-11-23 17:12:53 uploaded by LipingLi ] [ 73 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] An application of Nakayama functor in representation stability theory

Wee Liang Gan UC Riverside Liping Li Hunan Normal University Changchang Xi Capital Normal University

Representation Theory Rings and Algebras mathscidoc:1711.30001

[ Download ] [ 2017-11-23 17:11:02 uploaded by LipingLi ] [ 89 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] FI^m-modules over Noetherian rings

Liping Li Hunan Normal Univ. Nina Yu Xiamen Univ.

Algebraic Topology and General Topology K-Theory and Homology Representation Theory Rings and Algebras mathscidoc:1705.02001

[ Download ] [ 2017-05-02 15:55:27 uploaded by LipingLi ] [ 286 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Asymptotic behaviors of representations of graded categories with inductive functors

Wee Liang Gan UC Riverside Liping Li Hunan Normal Univ.

K-Theory and Homology Representation Theory Rings and Algebras mathscidoc:1705.20001

[ Download ] [ 2017-05-02 15:52:22 uploaded by LipingLi ] [ 201 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Triangular bases in quantum cluster algebras and monoidal categorification conjectures

Fan Qin Shanghai Jiao Tong University

Rings and Algebras mathscidoc:1703.31001

to appear in Duke Math Journal, 2017.1
[ Download ] [ 2017-03-21 22:25:07 uploaded by fqin ] [ 187 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] An inductive machinery for representations of categories with shift functors

Wee Liang Gan Liping Li

K-Theory and Homology Representation Theory Rings and Algebras mathscidoc:1702.20004

[ Download ] [ 2017-02-22 11:07:23 uploaded by LipingLi ] [ 89 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved